A. Edward, L. Bender, and . Richmond, A multivariate lagrange inversion formula for asymptotic calculations, Electr. J. Comb, vol.5, 1998.

P. Erd?, O. , and L. Lovász, Problems and results on 3-chromatic hypergraphs and some related questions. Infinite and finite sets, pp.609-627, 1975.

I. Giotis, L. M. Kirousis, K. I. Psaromiligkos, and D. M. Thilikos, On the Algorithmic Lov??sz Local Lemma and Acyclic Edge Coloring, Proceedings of the Twelfth Workshop on Analytic Algorithmics and Combinatorics, ANALCO 2015, pp.16-25, 2015.
DOI : 10.1137/1.9781611973761.2

A. Robin and . Moser, A constructive proof of the Lovász Local Lemma, Proceedings of the 41st annual ACM Symposium on Theory of Computing, pp.343-350, 2009.

A. Robin, G. Moser, and . Tardos, A constructive proof of the general Lovász Local Lemma, Journal of the ACM (JACM), vol.57, issue.2, p.11, 2010.

J. Spencer, Asymptotic lower bounds for Ramsey functions, Discrete Mathematics, vol.20, issue.0, pp.69-76, 1977.
DOI : 10.1016/0012-365X(77)90044-9